Jump to content

Dizzle, new here but not new to the game


dizzle

Recommended Posts

Hi everyone,

 

I just registered. I am not new to online forums. I have been around for a while, but have to say I have a ton of hesitancy about being online. Just bad expereinces in the past. Will try and keep all that in check, but just know if I appear somewhat cagey, that is why.

 

I have come off a ton of meds. Starting with a doctor-driven cold turkey off klonopin. Evidently my dose was "so low", I would have no problems. Sound familiar?

 

Then I tapered off high doses of 3 a/d's over about 8 months. Was hella sick, but coping until 7 weeks drug free. Then the gates to Hell opened and I spent 8 months there.

 

Then I reinstated onto smaller doses oftwo different a/d's which meant I was still in Hell, but they had moved my seat nearer the window. I spent about 6 months there.

 

I am about 14 months out from the reinstatement. I have tapered down from 15 mg of remeron to 3.75 mg of remeron. And I just began to taper off 10 mg of celexa. I am down to 8.5 mg of that.

 

I took the summer off of all tapering and felt really well. Not 100%, I dont even remember what 100% feels like. But since beginning the taper, I am feeling some symptoms again, which makes me very sad. Even though it isn't bad, I am really tired of the whole shtick.

 

I wake up hard. Wide awake, with a feeling of dread or apprehension. Then I sweat. Then I get out of bed and it pretty much goes away. On a scale of 1-10, this symptom is about a 6, until I get up, then it is a 0.

 

I do have hyper-awareness of my mouth. Feel like I have a wad of chewing gum tucked at the back of my lower jaw. My tongue explores the back of my front teeth a lot. I dont know if this is a prodrome of tardive dyskinesia or what. I am postponing drawing conclusions about what I will be left with until about 2014. My teeth feel kind of burn-y or metallic. On a scale of 1-10, the mouth symptoms are about a 3.

 

I feel a tenseness at my core. A tightening. A grinding. A bearing down. A gripping feeling. This rates about a 3.

 

I am irritable a lot. I give myself a very hard time for this symptom. Meaning I don't remember to attribte it to withdrawal, but declare it the result of my disastrous personality. And when I do remember to attribute it to withdrawal, I don't believe myself. My whole family is an irritable bunch, and while I was not really like this before the meds, I still think it is somehow the "true me" by way of my gene pool. When I am really nice to myself, I can say "Oh honey, you don't feel well... of course you are irritible." I am not often really nice to myself.

 

Right now I am using a compounding pharmacy to make my meds for me. So my remeron is holding steadily at 3.75 mg. I thought I was going to go down to 8 mg of celexa, but when the time came (and I already had the meds in hand), I got scared. So I am laternating between 8 mg and 9 mg daily, averaging out to 8.5 mg. I dont feel daily fluctuations, so I think this is working out ok. But I could be wrong.

 

Anyway, that's my intro. Some of you will know me from just that much of my story. Sorry to be so cage-y. This internet can be a wild frontier.

 

Wishing you all the best in your journey toward drug freedom,

dizzle

 

 

 

 

 

Link to post
  • Administrator

Welcome, Dizzle. Thanks for introducing yourself.

 

It sounds like you were tapering two drugs simultaneously over 14 months? How did you do the taper of each?

 

The hard awakening sounds like a familiar antidepressant withdrawal symptom, related to the natural cortisol peak that occurs in the early morning. When you are experiencing withdrawal, the "alerting" system can be hyper-sensitive. See this topic Early-morning waking with panic or anxiety.

 

The inner restlessness sounds like mild akathisia, see Akathisia or agitation? and Akathisia in withdrawal?

 

Both of these, especially the akathisia, suggest your taper was too fast for your nervous system.

 

Irritability is also a common withdrawal symptom.

 

If I were you, I would not stress my nervous system more with the alternating doses of Celexa. How about staying at 9mg for a bit?

 

I know this must be so frustrating for you, you've been trying for so long to get off these drugs.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Hi Dizzle. I used to have horrible anxiety upon waking up. I ALWAYS woke in a serious panic, heart-pounding, as if waking up was a serious life threat. I did this for years. I finally got over that with several years of intense affirmational rosaries. Don't know if that's a word. They aren't religious, just self-help, spiritual type. I'd repeat them for a couple of hours a day and after a while, most of my symptoms went away. They weren't just for panic attacks, but for overall spiritual growth and psychological healing.

Taper from Cymbalta, Paxil, Prozac & Antipsychotics finished June 2012.

Xanax 5% Taper - (8/12 - .5 mg) - (9/12 - .45) - (10/12 - .43) - (11/12 - .41) - (12/12 - .38)

My Paxil Website

My Intro

Link to post

Hi Dizzle,

 

Welcome!

 

As you see in my profile, I tapered off of Remeron and it definitely wasn't fun. I had severe rebound insomnia so anything else I had was overshadowed by the lack of sleep.

 

By the way, I tapered very slowly so I was cringing in reading your fast taper story.

 

I wish you well also.

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy